Ver todas las categorías

CVS Health Allergy Relief-D Extended-Release Tablets (Fexofenadine HCl 60 mg & Pseudoephedrine HCl 120 mg, USP), Non-Drowsy

3.0
(2)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Unidades:
Checking store inventory

Información

CVS Health Allergy Relief-D Extended-Release Tablets (Fexofenadine HCl 60 mg & Pseudoephedrine HCl 120 mg, USP), Non-Drowsy
20 u., 0.1 lb. N.° de artículo 965239

Compare to the active ingredients in Allegra-D® 12 Hour Allergy & Congestion Tablets. Available at your local CVS pharmacy counter, CVS Health® Allergy Relief D Extended-Release Tablets have two ingredients which can provide relief for up to 12 hours: Fexofenadine HCl is an antihistamine which can provide relief from allergy symptoms. Pseudoephedrine HCl is a nasal decongestant which can help relieve nasal/sinus congestion.

  • Alivia temporalmente los siguientes síntomas de la fiebre del heno u otras alergias de las vías respiratorias superiores:
    • goteo nasal
    • estornudos
    • ojos llorosos y con picazón
    • picazón de la nariz o la garganta
  • Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • Reduces swelling of nasal passages
  • Temporarily relieves sinus congestion and pressure
  • Temporarily restores freer breathing through the nose
  • 12 horas
  • Ausencia de sueño
  • See package label for Warnings, Directions and other important information. Usar solo como se indica.

This product is not manufactured or distributed by Chattem, Inc. (part of the Sanofi Group), distributor of Allegra-D® 12 Hour Allergy & Congestion Tablets. Allegra-D® is a registered trademark of Aventisub LLC.

Specifications
ProblemaAlergias
FormularioTabletas, pastillas y cápsulas
Ingrediente claveFexofenadine
Etapa de vidaAdulto
Tipo de productoTratamientos para la alergia
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
CVS Health
15
Comparar con el ingrediente activo de Claritin en tabletas. With non-drowsy allergy relief from CVS Health Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose ...
CVS Health
18
HSA/FSA EligibleCompare to Zyrtec-D® active ingredients. Give allergies a one-two punch this allergy season with Cetirizine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets 5 mg/120 mg. Conveniently combined into an extended-release tablet for 12-hour allergy relief, this decongestant ...
Gravol
GRAVOL Ginger Nighttime tablets provide relief of nausea and vomiting due to motion sickness. Traditionally used in Herbal Medicine, ginger helps relieve digestive upset such as nausea, and indigestion and occasional upset stomach. Also contains Melatonin to help you fall ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Allergy Relief-D Extended-Release Tablets (Fexofenadine HCl 60 mg & Pseudoephedrine HCl 120 mg, USP), Non-Drowsy

3.0
(2)
Solo en tiendas